Results 1 to 6 of 6
Robert - Help with short term Sub withdrawl
  1. #1
    anony123 is offline New Member
    Join Date
    May 2012
    Posts
    2

    Default Robert - Help with short term Sub withdrawl

    Robert (or anyone else),

    I have been on Hydro's for a couple years now. I took 7-10 10's a day. Recently I have run out of them and had access to ONE Sub (I'm still confused as to how many mg it was. It was an orange hexagon with N8 on it). The person that gave it to me said he broke them into sixths. So thats what I did. I took 1/6 of the sub every morning for the last six days. I felt just fine all day during the week with no signs of any w/d's. I took my last piece this morning. I am nervous about the oncoming w/d's. Should I be? I have been reading that Sub w/d's are really bad if you have been on them awhile, but how is it at low doses for less than a week? I was planning on going out tonight to get Hylands restfull leg, calcium w/ chelated magnessium, melatnin, l-tyrosine, and b-6 vitamin. Are any or all of those neccessary? Are there any other remedies that will make the w/d's less painful? Thank you to all that take the time to read and respond!

  2. #2
    nomo momo is offline Member
    Join Date
    Apr 2012
    Posts
    94

    Default

    the suboxone you described is an 8mg so you have taken approx 1.33mg a day for 6 days and have staved off the w/d.

    should you be nervous? well it won't do you any good...

    it is hard for me to predict the level and length of w/d you will experience as everyone is different but i do think you didn't do any further damage by taking the sub for a week. you most likely only delayed what you would have went thru cold turkey by a week and with the much longer 1/2 life of subs will take a little longer(day or 2) to feel what you would have in half the time if just jumping from hydros. also, the fact that you were immediately stable on 1.33mg is a positive note and you probably could've extended that pill for another week if you wanted....however with only one sub again you are just delaying the inevitable from cold turkey, not preventing it. i will say that while i'm not even close to the foremost authorities on here, i'm pretty sure a lot of them will tell you that c/t is a better option, tapering of course would help but no matter you have a task at hand that needs to be completed...the finish line always looks the same, just stay on the track and you are good

    at this point, i would get the items on the Thomas Recipe, eat/drink while you can, take walks, hot baths/heating pads, get some movies ready and try to keep your mind busy.

    and use this site for support!!

    Good Luck

  3. #3
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,020

    Default

    Forget the sub. All the sub did was stave off w/d from the vicoden. I doubt one sub did you any damage or is going to make your w/d any worse. You do not need sub for vicoden w/d. And you will go through w/d. How severe? Who knows because we are all different, but vicoden w/d is usually 5-7 days of the physical discomforts and then some lethargy. After around 7 days you wll begin getting better and feeling better and more energetic. You should check out the Thomas Recipe. Follow what Nomo said: hot baths, stay hydrated, gator aid works. Get out and get some excercise, however much you can tolerate. The sooner you get the endorphines in your brain working, the sooner you will feel stronger and more energetic. Even though vic w/d is uncomfortable and IT DOES feel intolerable at times, it is not unbearable. You can get through and get out on the other side!!! YEA! DO NOT use subs to get off of vicoden 10's, it's like shooting a fly with a cannon. Why go through a long drawn out process? Get the w/d's out of your system. 5-7 days out of the rest of your life? Get it over with. Of all the w/d's you could go through vicodin is down on the scale, not saying it can't be bad: but we've done this to ourselves over time and we're not going to get out of it with no consequences. The most important thing is the support: POST, go to NA, just don't use! You can do it!

    IloeRose

  4. #4
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by anony123 View Post
    Robert (or anyone else),

    I have been on Hydro's for a couple years now. I took 7-10 10's a day. Recently I have run out of them and had access to ONE Sub (I'm still confused as to how many mg it was. It was an orange hexagon with N8 on it). The person that gave it to me said he broke them into sixths. So thats what I did. I took 1/6 of the sub every morning for the last six days. I felt just fine all day during the week with no signs of any w/d's. I took my last piece this morning. I am nervous about the oncoming w/d's. Should I be? I have been reading that Sub w/d's are really bad if you have been on them awhile, but how is it at low doses for less than a week? I was planning on going out tonight to get Hylands restfull leg, calcium w/ chelated magnessium, melatnin, l-tyrosine, and b-6 vitamin. Are any or all of those neccessary? Are there any other remedies that will make the w/d's less painful? Thank you to all that take the time to read and respond!



    I have to agree with the others that a 7 pill habit is not really a big enough dose to be using subs, not to minimize your problem. I wouldn't say that subs are not good for hydro addiction period, but for someone taking the amount you're taking the Thomas Recipe would better suit your needs. Even a cold turkey for a week and you'll feel like new. Hope that helps. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  5. #5
    anony123 is offline New Member
    Join Date
    May 2012
    Posts
    2

    Default

    Thanks everyone, I really appreciate the responses. I am feeling pretty lousy. Just really lethargic, restless legs, hot/cold flashes, and just overall I have found the Hylands restfull legs doesn't help too much but I keep taking it because who knows, maybe it would be worse than it is... Other than that, I'm just trying to gut it out. The true only thing that has made me feel better is a hot shower. When I get out, I have about an hour of feeling okay. Unfortunatly, I have work tomorrow. I'm going to try to get through it, but I don't know how its going to go. I just really don't feel like moving excpet to the shower!
    Last edited by ddcmod; 05-07-2012 at 12:47 AM.

  6. #6
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,020

    Default

    Make sure you check out the thomas recipe on featured drugs, I think. it's only around 5-7 days of feeling really bad. Some of the supplements will help. Yeah, I know the w/d's are no fun. Keep taking the showers and get out and get some exercise, however minor. A bit of a walk. Let us know how you're feeling you have a good few days in now. Are you feeling any of the upside yet? Keep on keeping on, one foot in front of the other, and so on. You'll get to where you want to be if you don't use! I know you can do this!

    Iloerose
    Last edited by ddcmod; 05-08-2012 at 11:40 PM.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22